Follow
Michael  Tsfasman
Michael Tsfasman
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Algebraic-geometric codes
M Tsfasman, SG Vladut
Springer Science & Business Media, 2013
8512013
Modular curves, Shimura curves, and Goppa codes, better than Varshamov‐Gilbert bound
MA Tsfasman, SG Vlădutx, T Zink
Mathematische Nachrichten 109 (1), 21-28, 1982
7561982
Algebraic geometric codes: basic notions
M Tsfasman, S Vlǎduţ, D Nogin
American Mathematical Society, 2022
3492022
Codes for the m-metric
MY Rosenbloom, MA Tsfasman
Problemy Peredachi Informatsii 33 (1), 55-63, 1997
2881997
Geometric approach to higher weights
MA Tsfasman, SG Vladut
IEEE Transactions on Information Theory 41 (6), 1564-1588, 1995
2231995
Arithmetic on singular Del Pezzo surfaces
DF Coray, MA Tsfasman
Proceedings of the London Mathematical Society, 25-87, 1988
1581988
Rational varieties: algebra, geometry and arithmetic
YI Manin, MA Tsfasman
Russian Mathematical Surveys 41 (2), 51, 1986
1041986
Asymptotically good quantum codes
A Ashikhmin, S Litsyn, MA Tsfasman
Physical Review A 63 (3), 032311, 2001
1022001
Modular curves and codes with a polynomial construction
G Katsman, M Tsfasman, S Vladut
IEEE Transactions on Information Theory 30 (2), 353-355, 1984
851984
Curves with many points and multiplication in finite fileds
IE Shparlinski, MA Tsfasman, SG Vladut
Coding Theory and Algebraic Geometry: Proceedings of the International …, 2006
812006
Infinite global fields and the generalized Brauer--Siegel theorem
M Tsfasman, S Vladut
arXiv preprint math/0205129, 2002
812002
Some remarks on the asymptotic number of points
MA Tsfasman
Coding Theory and Algebraic Geometry: Proceedings of the International …, 2006
642006
The weight hierarchy of higher dimensional Hermitian codes
JWP Hirschfeld, MA Tsfasman, SG Vladut
IEEE transactions on information theory 40 (1), 275-278, 1994
621994
Spectra of algebraic-geometric codes
GL Katsman, MA Tsfasman
Problemy Peredachi Informatsii 23 (4), 19-34, 1987
581987
Asymptotic properties of zeta-functions
MA Tsfasman, SG Vląduţ
Journal of mathematical sciences 84 (5), 1445-1467, 1997
541997
Del Pezzo surfaces of degree four
BE Kunyavskij, AN Skorobogatov, MA Tsfasman
Mémoires de la Société Mathématique de France 37, 1-113, 1989
541989
Algebraic-geometric codes. vol. 58
MA Tsfasman, SG Vladut
Mathematics and its Applications (Soviet Series),(Kluwer Academic Publishers …, 1991
481991
Algebraic-geometric codes and asymptotic problems
MA Tsfasman
Discrete Applied Mathematics 33 (1-3), 241-256, 1991
401991
Multiplicative lattices in global fields
MY Rosenbloom, MA Tsfasman
Inventiones mathematicae 101 (1), 687-696, 1990
401990
Schubert varieties, linear codes and enumerative combinatorics
SR Ghorpade, MA Tsfasman
Finite fields and their applications 11 (4), 684-699, 2005
362005
The system can't perform the operation now. Try again later.
Articles 1–20